# SDR UALA2011062003020

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,897 hours, 4,880 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 366
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON DELIVERY FROM HANGAR, FLT CONTROL EICAS MESSAGE DISPLAYED.  REPLACED LEFT FC BATTERY & POWER SUPPLY ASSY PER AMM, MESSAGE CLEARED.
